BibTeX record journals/fuin/NiuVKS15

download as .bib file

@article{DBLP:journals/fuin/NiuVKS15,
  author       = {Yunyun Niu and
                  Ibrahim Venkat and
                  Ahamad Tajudin Khader and
                  K. G. Subramanian},
  title        = {Uniform Solution to Common Algorithmic Problem by {P} Systems Working
                  in the Minimally Parallel Mode},
  journal      = {Fundam. Informaticae},
  volume       = {136},
  number       = {3},
  pages        = {285--296},
  year         = {2015},
  url          = {https://doi.org/10.3233/FI-2015-1158},
  doi          = {10.3233/FI-2015-1158},
  timestamp    = {Fri, 18 Sep 2020 11:15:36 +0200},
  biburl       = {https://dblp.org/rec/journals/fuin/NiuVKS15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}